FASTAC 50 MG/650 MG TABLET

(strip of 10 tablets)

Syncom Formulations I Limited

Composition: Diclofenac 50mg + Paracetamol 650mg

strip

Rs.11.76 Rs.12.00 2% Off

Upto 30% OFF* Use Coupon : GET30

SALT INFORMATION

Uses

Diclofenac is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Diclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

DICLORAN A 50 MG/650 MG TABLET

(strip of 10 tablets)

J B Chemicals and Pharmaceuticals Ltd

Rs.38.28 pay 219% more

DIPOT PLUS 50 MG/650 MG TABLET

(strip of 10 tablets)

Paras Pharmaceuticals Ltd

Rs.17.85 pay 48.75% more

DOLOCIDE KP 50 MG/650 MG TABLET

(strip of 10 tablets)

Kee Pharma

Rs.19.80 pay 65% more

INFLAGESIC 50 MG/650 MG TABLET

(strip of 10 tablets)

Win-Medicare Pvt Ltd

Rs.20.67 pay 72.25% more
7 Substitutes View All